Search
Front page
Research output
Data sets
Persons
Organizational units
Projects
Activities
Press/Media
About
Approximation of Function with Growing Derivatives
Research output
:
Contribution to journal
›
Article
›
peer-review
Department of Parallel Algorithms
Overview
Cite this
Links
http://www.springerlink.com/content/q27310284r792869/
http://link.springer.com/article/10.1007%2Fs10958-011-0570-9?LI=true
E. P. Arsent’eva
Yu. K. Dem’yanovich
Original language
Undefined
Pages (from-to)
565-575
Journal
Journal of Mathematical Sciences
Volume
178
Issue number
6
State
Published -
2011
ID: 5205011